# SDR DXTA200400332

- Difficulty date: July 6, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 4,241 hours, 2,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL WEMAC EMITTED A STRONG SULFUR SMELL INTERMITTENTLY IN DIFFERENT VALVE AND PAC POSITIONS, AS A RESULT CANNOT DETERMINE SOURCE.  RAN ENGINES AND APU, USED BLEED AIR WITH NO ODOR FROM WEMACS.  INSPECTED COALESCER SOCKS WITH NO DISCREPANCY OR ODORS NOTED.  SYSTEM CHECKS GOOD IAW CESSNA 750 MM CHAPTER 21-21-00.
